# SDR CALA9900208

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: EA1CS2522D2
- Condition: Discharged
- Location: Lt & Rt Nacelle
- Component: Ge
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BOTH NACELLE EMERGENCY LIGHTS INOPERATIVE.  THE BATTERIES WERE REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
